1 doctor weighed in:

Will laying in the sun to long on medication make You feel confused a little blurry vision on clonazepam inderal (propranolol) remeron been laying out in sun?

1 doctor weighed in
Dr. Lynne Weixel
Clinical Psychology

In brief: It can happen

Even without any medications, sunning can disorient people.
So, be careful - keep tract of time. Keep hydrated., Have a shade source nearby - that's what beach umbrellas are for! Enjoy, but be careful. I hope you recovered quickly.

In brief: It can happen

Even without any medications, sunning can disorient people.
So, be careful - keep tract of time. Keep hydrated., Have a shade source nearby - that's what beach umbrellas are for! Enjoy, but be careful. I hope you recovered quickly.
Dr. Lynne Weixel
Dr. Lynne Weixel
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors